Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimir: 1064-2315
ISSN En Línea: 2163-9337

Volumes:
Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v51.i1.80
pages 78-85

On Determination of the Coefficient of the Lower Term of the Multidimensional Hyperbolic Equation of the Second Order

Gyunay Gafil kyzy Ismayilova
Sumgait State University, Sumgait (Azerbaijan)

SINOPSIS

Determination of the coefficient of the lower term of the multidimensional hyperbolic equation of the second order with the integral overdetermination condition is reduced to a problem of optimal control and the obtained problem is studied by methods of the theory of optimal control. A theorem about the existence of the optimal control is proved, continuous Frechet differentiability of the functional is ascertained and by means of solving the conjugate problem the necessary condition of optimality is derived.

REFERENCIAS

  1. Kuliev G.F., Problem of optimal control of coefficients for equations of hyperbolic type, Izvestiya vuzov. Matematika, 1985, No. 3, 39–44.

  2. Kabanikhin S.I., Inverse and ill-posed problems, 2-nd ed. [in Russian], Novosibirsk, 2009.

  3. Kabanikhin S.I., Shishlenin M.A., Krivorotko O.I., Optimizational method of solving the inverse problem of thermal acoustics, Sibirskie elektronnyye matematicheskiye izvestiya, 2011, 263–292.

  4. Kabanikhin S.I., Shishlenin M.A., On the use of a priori information in the coefficient inverse problems for hyperbolic equations, Trudy IMM Ur ORAN, 2012, 18, No. 1, 147–164.

  5. Iskakov K.T., Romanov V.G., Karchevskiy A.L., Oralbekova Zh.O., Study of inverse problems for differential equations and numerical methods of their solving [in Russian], Astana, 2014.

  6. Lyashko S.I., Optimal control of coefficients for certain systems with distributed parameters, Differentsialnyye uravneniya, 1986, 22, No. 3, 458–462.

  7. Lyashko S.I., Nomirovskiy D.A., Sergienko T.I., Trajectory and terminal controllability in hyperbolic and pseudohyperbolic systems with the generalized impact, Kibernetika i sistemnyi analiz, 2001, No. 5, 157–166, 191–192.

  8. Lions J.L., Optimal control of systems, described by equations in partial derivatives [Russian translation], Mir, Moscow, 1972.

  9. Ladyzhenskaya O.A., Boundary value problems of mathematical physics [in Russian], Nauka, Moscow, 1973.

  10. Sobolev S.L., Some applications of the functional analysis in mathematical physics [in Russian], Nauka, Moscow, 1988.

  11. Vasiliev F.P., Methods of solving of extremal problems [in Russian], Nauka, Moscow, 1981.


Articles with similar content:

On Determination of the Coefficient of Derivative in the Equation of a String Oscillations with Discontinuity
Journal of Automation and Information Sciences, Vol.51, 2019, issue 2
Zumrud Rasim kyzy Safarova
The Problem of Identification by the Final Observation for the Multidimensional Nonlinear Stationary Equation of Quasi-optics with a Purely Imaginary Coefficient in the Nonlinear Part
Journal of Automation and Information Sciences, Vol.44, 2012, issue 7
Natik S. Ibrahimov
Matrix Integro-Differential Riccati Equation for Parabolic System
Journal of Automation and Information Sciences, Vol.46, 2014, issue 1
Miroslav M. Kopets
The Model of Nonlinear Filtration Optimal Control for the Problem of Areas Underflooding
Journal of Automation and Information Sciences, Vol.42, 2010, issue 8
Sergey A. Mitrokhin, Vitally V. Akimenko
On Optimal Control Problem of Elliptical Equation Coefficients with Integral Qualitative Criterion Along the Domain Boundary
Journal of Automation and Information Sciences, Vol.48, 2016, issue 12
Rena Sattar kyzy Kasymova , Rafig Kalandar ogly Tagiyev